Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

A. Braides - V. Vallocchia

Static, Quasi-static and Dynamic Analysis for Scaled Perona-Malik Functionals

created by braidesa on 25 Oct 2016
modified on 21 Jul 2018

[BibTeX]

Published Paper

Inserted: 25 oct 2016
Last Updated: 21 jul 2018

Journal: Acta Applicandae Mathematicae
Volume: 156
Pages: 79-107
Year: 2018
Doi: 10.1007/s10440-018-0155-4

Abstract:

We present an asymptotic description of local minimization problems, and of quasi-static and dynamic evolutions of scaled Perona-Malik functionals. The scaling is chosen such that these energies $\Gamma$-converge to the Mumford-Shah functional by a result by Morini and Negri.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1